Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some radical properties of $ s$-rings


Author: Michael Rich
Journal: Proc. Amer. Math. Soc. 30 (1971), 40-42
MSC: Primary 17.10
MathSciNet review: 0283034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of s-rings includes as a proper subset the classes of associative, alternative, Lie, Jordan, and standard rings. It is shown that in any s-ring R the prime radical of R coincides with the Baer lower radical of R. Relationships between the prime radical and certain other radicals are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0283034-1
PII: S 0002-9939(1971)0283034-1
Keywords: s-ring, prime ideal, nilpotent ideal, prime radical, Baer lower radical, Jacobson radical, semisimple
Article copyright: © Copyright 1971 American Mathematical Society